Generalized self-approaching curves

Oswin Aichholzer, Franz Aurenhammer, Christian Icking, Rolf Klein, Elmar Langetepe, Günter Rote

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)3-24
JournalDiscrete applied mathematics
Volume109
Issue number1-2
Publication statusPublished - 2001

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Aichholzer, O., Aurenhammer, F., Icking, C., Klein, R., Langetepe, E., & Rote, G. (2001). Generalized self-approaching curves. Discrete applied mathematics, 109(1-2), 3-24.

Generalized self-approaching curves. / Aichholzer, Oswin; Aurenhammer, Franz; Icking, Christian; Klein, Rolf; Langetepe, Elmar; Rote, Günter.

In: Discrete applied mathematics, Vol. 109, No. 1-2, 2001, p. 3-24.

Research output: Contribution to journalArticleResearchpeer-review

Aichholzer, O, Aurenhammer, F, Icking, C, Klein, R, Langetepe, E & Rote, G 2001, 'Generalized self-approaching curves' Discrete applied mathematics, vol. 109, no. 1-2, pp. 3-24.
Aichholzer O, Aurenhammer F, Icking C, Klein R, Langetepe E, Rote G. Generalized self-approaching curves. Discrete applied mathematics. 2001;109(1-2):3-24.
Aichholzer, Oswin ; Aurenhammer, Franz ; Icking, Christian ; Klein, Rolf ; Langetepe, Elmar ; Rote, Günter. / Generalized self-approaching curves. In: Discrete applied mathematics. 2001 ; Vol. 109, No. 1-2. pp. 3-24.
@article{d447a1904fa948098a1e4da96d09e017,
title = "Generalized self-approaching curves",
author = "Oswin Aichholzer and Franz Aurenhammer and Christian Icking and Rolf Klein and Elmar Langetepe and G{\"u}nter Rote",
note = "Special Issue. [SFB-Report F003-134, TU Graz, Austria, 1998",
year = "2001",
language = "English",
volume = "109",
pages = "3--24",
journal = "Discrete applied mathematics",
issn = "0166-218X",
publisher = "Elsevier B.V.",
number = "1-2",

}

TY - JOUR

T1 - Generalized self-approaching curves

AU - Aichholzer, Oswin

AU - Aurenhammer, Franz

AU - Icking, Christian

AU - Klein, Rolf

AU - Langetepe, Elmar

AU - Rote, Günter

N1 - Special Issue. [SFB-Report F003-134, TU Graz, Austria, 1998

PY - 2001

Y1 - 2001

M3 - Article

VL - 109

SP - 3

EP - 24

JO - Discrete applied mathematics

JF - Discrete applied mathematics

SN - 0166-218X

IS - 1-2

ER -